MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number GV974HD-BR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Vertebral Fracture (4520)
Date of Event 01/23/2022
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user's wife, who stated that "he was sitting in the product with the wheel locks engaged when the cross-frame snapped causing him to abruptly collapse downward with the sides closing in on him".The end user was taken to the hospital where he was reportedly diagnosed with bruised ribs and multiple vertebrae fractures.End user died several days later.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town, shunde district
foshan city, guangdong
CH 
MDR Report Key16043199
Report Number2438477-2022-00128
Device Sequence Number6266315
Product Code ITJ
UDI-Device Identifier00822383582245
UDI-Public822383582245
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2022
Report Date (Section F) 12/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGV974HD-BR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/16/2022
Device Age5 YR
Date Report to Manufacturer12/30/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age73 YR
Patient SexMale
Patient Weight130 KG
Date Report Sent to FDA12/23/2022